• Size

    ct

    Description

    Other Information: Each Caplet Contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit is opened or broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Headache, fever, stuffy nose, sinus pressure, chest congestion, clears out mucus.

    Identifier

    00300450261250

    SKU/UPC

    30045026125

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin & 30 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824056203

    SKU/UPC

    36382405620

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    fl oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    fl oz

    Description

    Other Information: Each 15 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Compare to the active ingredient of DayQuil. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks and DayQuil). Acetaminophen (pain reliever/fever reducer), Dextromethorphan HBr (cough suppressant), Phenylephrine HCl (nasal decongestant). Non-drowsy. Relieves: aches, fever & sore throat; nasal congestion; coughs. Alcohol free. Antihistamine free. Questions or comments? 1-877-932-7948. Gluten free. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163491717

    SKU/UPC

    4116349171

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    ct

    Description

    According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tablets provide powerful relief from cough, runny nose and sneezing. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. The #1 brand that gives powerful cold symptom relief without raising your blood pressure Provides fast, powerful cold relief for people with high blood pressure Relieves cough, runny nose, and sneezing Decongestant free Comes in Tablet form

    Identifier

    00041100811387

    SKU/UPC

    4110081138

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CORICIDIN
  • Size

    fl oz

    Description

    Other Information: Each 15 ml contains: sodium 47 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. Alcohol free. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900038134

    SKU/UPC

    32390003813

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824008202

    SKU/UPC

    36382400820

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    fl oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Compare to Vicks NyQuil active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks NyQuil). Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Relieves: aches & fever; runny nose; sneezing; cough. Alcohol 10%. Compare to active ingredients of NyQuil. Questions or comments? 1-877-932-7948. Gluten free. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163491724

    SKU/UPC

    4116349172

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit opened or broken. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. For adults. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Made in Italy.

    Identifier

    00300450270269

    SKU/UPC

    30045027026

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    fl oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (cough suppressant). For ages 12 & over. Long-acting. Non-drowsy. Lingering cold. Relieves cough for up to 8 hours. Alcohol 1.4%. Compare to Robitussin Long-Acting Cough active ingredient (This product is not manufactured or distributed by Pfizer, distributor of Robitussin Long-Acting Cough). Questions or comments? 1-877-932-7948. Gluten free. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163255234

    SKU/UPC

    4116325523

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    ct

    Description

    Alka-Seltzer Plus® Cold & Cough Liquid Gels See new warning. Acetaminophen/ pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Dextromethorphan Hbr/cough suppressant. Phenylephrine HCl/nasal decongestant. Cough. Nasal congestion. Runny nose. Headache & body ache. Sinus pressure. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Sinus pressure. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555353

    SKU/UPC

    1650055535

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    fl oz

    Description

    Other Information: Each 10 ml Contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Peak cold. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Specially formulated for diabetics. For ages 12 & over. Relieves: cough; mucus. Non-drowsy. Dye-free. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provide soothing action and targets the source of your cough - plus relieves your chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318737125

    SKU/UPC

    30031873712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    fl oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Now for ages 4 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Relieves: cough; chest congestion/mucus; stuffy nose. Non-drowsy. New dosing information. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318716120

    SKU/UPC

    30031871612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20 ct

    Description

    Other Information: Each Tablet Contains: sodium 474 mg. Phenylketonurics: Contains phenylalanine 8.4 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/pain reliever - fever reducer. Chlorpheniramine maleate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sore throat. Sinus pressure. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Mexico.

    Identifier

    00016500537649

    SKU/UPC

    1650053764

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    ct

    Description

    While things have changed since 1968, when we first created an effervescent cold medicine, colds are still out to ruin a good night’s rest. Thankfully, you can reach for Alka-Seltzer Plus Night Cold Formula in a refreshing lemon flavor to get effective relief from your worst cold symptoms: Nasal Congestion Cough Runny Nose Sneezing Headache & Body Ache Sore Throat Fever Provides temporary relief from nasal congestion, cough, runny nose, sneezing, headache & body ache, sore throat, and fever Comes in Effervescent form Refreshing Lemon flavor For nighttime use only Dissolves in water

    Identifier

    00016500565000

    SKU/UPC

    1650056500

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS